advertisement
Question
Posted by: ... | 2005/12/07

Could a low still be to follow?

Hi CS

The seroquel seems to be working spendidly so far.... I have been sleeping... and I am not so excitable any longer.... I do feel though that each day I have less and less energy.... I'm still doing fine though, but I really battled to get motivated today... I'm rather fearful of going into a major low again....Is there something specific I should look out for before it's too late and I am struggling to get out of that horrible depression?... it's easy to get into that pit... and so hard to get out.... i know now that I will get past it... but I don't even want to go there... not ever!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Pleased to hear of the progress so far. When these meds work well, the effect can often be usefully clarifying and calming without being sedative. Lows can, as you know, follow highs, but not inevitably ; and one can only maintain the usual vigilence for a mood swing down that is more than the usual normal variations we all experience, more in degree and duration.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Fin/ex | 2005/12/08

hey ... so glad it is working. a few months ago i was also so scared of falling back into that dark dark abyss. it sounds too simple but here are a few things i have done with bp to help ease the dips.
i have started to be really thankful for everything aorund me (like really connect to the beauty on this planet)
i have cut out negativity (newspapers, vioenet tv shows, even the news)
i have cut out and off negative people
i am conscious that i am talking about things in a positive not a can't win way
and i have a very new belief in myself.
you can make those dips shorter
and yes, surround yourself with people and friends who love you, make you laugh and definitely go out and have lots of fun
and of course intense therapy - facing ones demons and the pain head-on is a sure way to learn to love yourself more and more.
the dips will come but they can be shorter - but you are in tune you sense something happening so it shows you are more in control
hang in there ... you gonna be ok - i didnt think i was going to be a short while ago and right now i am
((hugs))

Reply to Fin/ex
Posted by: Jakes | 2005/12/08

I can only offer you a hug like the one I got last night, but do you get enough Vitamins (do not want to sound like Rath or whatissname). I do not Know which ones. Maybe a dietician of GP can help?

Reply to Jakes
Posted by: Frusty | 2005/12/07

Hey ... , you still struggling? My thoughts are with you. I can't advise you on anything, but I can keep you in my thoughts.

Reply to Frusty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement